default-icon

HyPERTENSION

IAM SUFFERING WITH HYPERTENSION SINCE 7 YEARS I DONT HAVE DIABETES, IAM USING MET XL 50MG SINCE 2 YEARS RECENTLY I GOT HEADACHE LIKE SYMPTOMS SO MY DOCTOR TOLD BP IS HIGH HE REDUCED MET XL 50 MG TO 25MG AND ADDED TELMA H 40MG AND AFTER 3 DAYS I USED FELT UNEASY SO WENT TO ANOTHER DOCTOR SHE GAVE METXL 50MG AND DILNIP10MG SO WHICH IS CORRECT
views-icons 57 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on HyPERTENSION

doctor profile image
Dr. Deepthi Rao Gorukanti Hyderabad | General Physician
Answered
First say the bp readings and what is serum creatine levels. Do you have any swelling in feet? Do you have breathing problem on walking?
Both are right treatments but what is best for you depends on answers to above questions.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aastha Midha Likhyani Mohali | General Surgeon
Answered
hi I would suggest you must go for telma AM once a day and also take met xl 50 mg once a day at different timings one in the morning and one in the evening ... get your ECG ,ECHO, LIPID PROFILE done.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
The best medicine for you would be

Tab Telma Am once daily and Met Xl 50 mg once daily

You will c the result in 5 days .

All the best.

Also please update me with your Lipid Profile and heart rate

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello... You have secondary hypertension, due to hypoplastic kidney you are suffering from hypertension...This past history you must have told to both doctors... Telma is first line of medicine for hypertension with kidney disease if it doesn't work you have to take calcium channel blocker like dilipin... Since you haven't mentioned bp consult your doctor after a week or so.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO